|viagra and hiv
Sep 14, 2011
hi, i am HIV positive and i am taking the treatment (Tenvor 300mg, Lamivir 150mg, Efavir 600mg)every day at time. is there any side effect if i take viagra one time per week because i am not satisfied sexually?
| Response from Dr. Henry
Most patients would have little problem when using weekly Viagra with the HIV regimen you are taking-I would inform your HIV provider for monitoring. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Taking Viagra When You're Hiv Positive
- Viagra And Hiv
- Cold Feet After Erotic Massage Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.